# SDR CA150206002

- Difficulty date: February 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Card
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED ON TAXI FOR TAKEOFF THE AMBER ICAS, ELECTRICAL FAULT, POSTED WITH FLIGHT DIRECTOR NR 1 FAILING THEN A POP NOISE WITH THE ALL 3 GENERATORS DROPPING OFF LINE WITH THE AMBER ICAS, LT GEN FAIL,  LT BATTERY FAIL, LT MAIN BUS FAIL, APU GEN FAIL AND CYAN, LT AUX BUS FAIL, FD 1 FAIL. CREW TRIED TO RESET THE GENERATORS AND ALL 3 WOULD NOT RESET OR COME ON LINE.  CREW NOTED ALL 3 GENERATOR PBA`S HAD THE "OFF" LIGHT ILLUMINATED. NO C/B`S WERE NOTED TO BE TRIPPED IN THE COCKPIT.  CREW TAXIED BACK WITH JUST THE RT BATTERY POWERING THE ACFT AND NUMEROUS ICAS MESSAGES AND FAILURES WERE POSTING WITH THE BATTERY VOLTS DROPPING RAPIDLY. TROUBLESHOOTING ON-GOING WITH OPERATOR.  UPDATE TROUBLESHOOTING PERFORMED, SWAP PCB1 AND PCB2 CARDS AND SNAG FOLLOWED.  SWAPPED BACK AND REPLACED PCB-1 AGAIN.  REPLACED PCB1 AND RT NR 2 BATTERY.  ACFT NUMEROUS FLIGHT MADE WITHOUT ISSUE.
